Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 118, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2013, 7:54 PM EDT for Greene County, Taliaferro County, Wilkes County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2013, 7:54 PM EDT (23:54 UTC)
- Expired
- May 22, 2013, 8:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS52 KFFC 222354
SVRFFC
GAC133-265-317-230045-
/O.NEW.KFFC.SV.W.0118.130522T2354Z-130523T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GREENE COUNTY IN EAST CENTRAL GEORGIA
NORTHERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
SOUTHWESTERN WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 845 PM EDT
* AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST
OF CRAWFORDVILLE...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHARON AND WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3363 8260 3361 8262 3350 8300 3360 8307
3385 8282 3363 8257
TIME...MOT...LOC 2354Z 249DEG 17KT 3358 8297
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 7:53 PM EDT, 1 minute earlier.
Area forecast discussion, May 22, 7:53 PM EDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 753 PM EDT WED MAY 22 2013 .UPDATE... QUICK UPDATE TO GRIDS. APPEARS COVERAGE OF TSRA OVER ERN AL AND WRN GA LOWER THAN MODEL FCSTS. WILL BACK OFF ON POPS. MLCAPE PRETTY STOUT WITH VALUES 1500-2000 J/KG AND 0-6KM BULK SHEAR AROUND 20-30KTS. APPARENTLY FORCING AND LOCALIZED LIFT IS LACKING. WILL CONTINUE TO MONITOR. SNELSON && .PREV DISCUSSION... /ISSUED 350 PM EDT WED MAY 22 2013/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... AFTERNOON CONVECTION EXPECTED TO INCREASE IN COVERAGE AND PERSIST INTO THE EVENING AND OVERNIGHT HOURS AS UPPER LEVEL TROUGH MOVES THROUGH THE MISSISSIPPI VALLEY. CONVECTION EXPECTED TO BECOME MORE ORGANIZED AS ASSOCIATED SHORT WAVE FOCUSES DEVELOPMENT. MODELS A LITTLE INCONSISTENT WITH THE DEVELOPMENT AND/OR PROGRESSION OF THE ORGANIZED PRECIPITATION...BUT WITH INCREASING INSTABILITIES...DIURNAL HEATING...AND INCREASING SHEAR ACROSS THE AREA...FEEL THERE IS ENOUGH TO SUPPORT GOOD CHANCE TO LIKELY POPS...ESPECIALLY ACROSS NORTH GEORGIA. HAVE CONTINUED MENTION OF POSSIBLE SEVERE STORMS...ACCOMPANIED WITH GUSTY WINDS AND SMALL HAIL...IN THE GRIDS THROUGH 02Z TONIGHT ACROSS NORTH GEORGIA...GENERALLY NORTH OF THE ATL METRO AREA. HAVE ALSO QUICKLY TAPERED OFF EVENING AND OVERNIGHT POPS INTO THURSDAY MORNING...WITH GENERALLY SLIGHT CHANCE POPS ACROSS THE AREA THROUGH THE DAY THURSDAY AS SHORT WAVE PUSHES INTO THE CAROLINAS. AS PREVIOUSLY MENTIONED...THE SEVERE THREAT IS PRIMARILY CONFINED TO NORTH GEORGIA...THOUGH STRONG STORMS CAN BE EXPECTED ACROSS MUCH OF THE CWA. THE PRIMARY CONCERNS IN SEVERE ACTIVITY WILL BE GUSTY WINDS TO 60 MPH OR HIGHER...1 INCH HAIL OR HIGHER...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAINFALL. GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE IN THE STRONGER STORMS. PRESSURE GRADIENT TIGHTENS THURSDAY AFTERNOON AND INTO FRIDAY...WITH WINDS 10 TO 15 MPH WITH GUSTS NEAR 20 MPH...ESPECIALLY ACROSS NORTHERN AND EASTERN GEORGIA. FOR THE TEMPERATURES..HAVE GENERALLY GONE WITH A GUIDANCE BLEND. TEMPERATURES THURSDAY MORNING ARE EXPECTED TO BE IN THE 60S...AND DEPENDING ON THE TIMING OF THE DIMINISHING CONVECTION AND CLOUDS OUT OF THE AREA...THIS COULD IMPACT MORNING LOWS BY A FEW DEGREES. TEMPERATURES WILL BE BACK IN THE LOW TO MID 80S THURSDAY AFTERNOON BEFORE COOLING BY FRIDAY. 31 LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED PORTION OF THE FORECAST. A MUCH DRIER AIRMASS MOVES OVER THE AREA FRIDAY WITH DRY NW FLOW ALOFT AND SURFACE HIGH PRESSURE BUILDING OVER THE OH/TN VALLEYS DURING THE DAY. GRADIENT WINDS WILL INCREASE GETTING CLOSE TO WIND ADVISORY CRITERIA(20 MPH SUSTAINED) FOR SOME AREAS. DRY CONDITIONS SHOULD CONTINUE THROUGH THE WEEKEND EVEN WITH SLIGHT DIFFERENCES BETWEEN THE GFS AND ECMWF. THE NW FLOW ALOFT N OF THE AREA IS EXPECTED TO BECOME MORE ACTIVE WITH INCREASED PRECIP CHANCES NORTH OF THE STATE...BUT IT SHOULD STAY DRY ACROSS GA. LOOKS LIKE THE BETTER MOISTURE FINALLY MOVES IN ACROSS THE AREA BY THE BEGINNING OF NEXT WEEK SO WILL SLOWLY INCREASE CHANCES OF POPS MON THROUGH DAY 7. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF NORMAL THROUGH THE PERIOD EXCEPT SATURDAY ND SUNDAY MORNING LOWS ARE RUNNING 10-15 DEGREES BELOW NORMAL. 01 && .AVIATION... 00Z UPDATE... CONFIDENCE ON WIDESPREAD TSRA DROPPING OVER MUCH OF THE AREA. WILL CONTINUE TEMPO TSRA BUT BASED ON TRENDS...MAY HAVE TO PULL THIS OUT LATER THIS EVENING. ANY PRECIP SHOULD END OR BE EAST OF FCST POINTS BY 06Z. WINDS WILL SHIFT TO WEST AFTER 07Z AND NW AFTER SUNRISE. NOT MUCH CHANCE FOR RADIATIONAL FOG UNLESS PRECIP BECOMES MORE WIDESPREAD. HAVE BACKED OFF ON FOG FOR MOST SITES. COULD SEE SOME GUSTS TO 25KTS THURS AFTERNOON WITH GOOD VERTICAL MIXING. //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE ON LIKELIHOOD OF TSRA THIS EVENING. LOW CONFIDENCE ON RADIATIONAL FOG THURS MORNING. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 85 59 79 / 60 20 5 0 ATLANTA 66 83 59 76 / 70 10 5 0 BLAIRSVILLE 61 78 54 71 / 70 20 10 0 CARTERSVILLE 64 83 57 76 / 70 10 5 0 COLUMBUS 68 89 63 82 / 70 10 5 0 GAINESVILLE 64 82 57 75 / 70 10 5 0 MACON 66 89 60 83 / 60 20 5 0 ROME 64 84 57 77 / 50 10 5 0 PEACHTREE CITY 64 85 58 77 / 70 10 5 0 VIDALIA 68 89 65 88 / 40 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....BAKER AVIATION...SNELSON
Hazardous weather outlook, May 22, 6:48 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT WED MAY 22 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-232300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 648 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA MAINLY BEFORE MIDNIGHT...WITH SCATTERED STRONG THUNDERSTORMS POSSIBLE ELSEWHERE. WEATHER HAZARDS EXPECTED... STRONG DAMAGING WIND GUSTS TO 60 MPH...HAIL UP TO 1 INCH... FREQUENT LIGHTNING AND HEAVY RAIN. DISCUSSION... THE APPROACH OF AN UPPER LEVEL TROUGH WILL COMBINE WITH ASSOCIATED MOISTURE...INSTABILITY AND LIMITED WIND SHEAR TO GIVE THE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS OVER PARTS OF NORTH GEORGIA MAINLY BEFORE MIDNIGHT WITH SCATTERED STRONG THUNDERSTORMS POSSIBLE ELSEWHERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. THE MAIN HAZARDS WILL BE LIGHTNING AND HEAVY RAIN. WINDS WILL INCREASE FOR FRIDAY BUT STAY BELOW ADVISORY CRITERIA FOR MOST LOCATIONS. NO HAZARDOUS WEATHER IS EXPECTED FOR SATURDAY THROUGH SUNDAY AT THIS TIME...THOUGH THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA AGAIN MONDAY AND TUESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS EVENING.
In the hours before
Special weather statement, May 22, 5:29 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT WED MAY 22 2013
GAZ027-222215-
529 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN MADISON COUNTY UNTIL 615 PM EDT...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEESE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MADISON
COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE SANFORD...DIAMOND HILL...NEESE...HULL...COLBERT...COMER...
DANIELSVILLE...ILA...POCATALIGO...PAOLI AND HARRISON.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3409 8302
3400 8329 3405 8339 3413 8335 3416 8336
3420 8340 3420 8338 3427 8330 3425 8325
3425 8316 3427 8311
TIME...MOT...LOC 2129Z 218DEG 13KT 3413 8332Special weather statement, May 22, 5:43 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT WED MAY 22 2013
GAZ001>003-011-222230-
543 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN WALKER...CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 630 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEW ENGLAND TO CLOUDLAND...MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...
MORGANVILLE...WILDWOOD...RISING FAWN...CLOUDLAND CANYON STATE PARK...
NEW ENGLAND...TRENTON...CEDAR GROVE...LOOKOUT MOUNTAIN...CENTER
POST...COOPER HEIGHTS...CHATTANOOGA VALLEY...SUTTLES MILL...NAOMI AND
LAFAYETTE.
&&
LAT...LON 3481 8513 3472 8517 3472 8513 3460 8513
3450 8552 3471 8556 3489 8553 3499 8541
3499 8514
TIME...MOT...LOC 2143Z 223DEG 30KT 3492 8541 3477 8549
3457 8549Special weather statement, May 22, 6:05 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT WED MAY 22 2013
GAZ072-082-222245-
605 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JONES AND BIBB COUNTIES UNTIL 645 PM EDT...
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKIPPERTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JONES AND
BIBB COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE SKIPPERTON...RUTLAND...FRANKLINTON...WESLEYAN...
ARKWRIGHT...CROSS KEYS...PAYNE CITY...MACON...MOUNTAIN SPRINGS...
POSTELL...CLINTON AND GRISWOLDVILLE.
&&
LAT...LON 3275 8381 3308 8365 3290 8340 3288 8343
3285 8350 3284 8351 3283 8350 3269 8367
TIME...MOT...LOC 2205Z 214DEG 10KT 3275 8373Special weather statement, May 22, 6:07 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT WED MAY 22 2013
GAZ059-060-222245-
607 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 645 PM EDT...
AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HILLSBORO...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM AND
JASPER COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE HILLSBORO...PIEDMONT...STANFORDVILLE...RESSEAUS
CROSSROADS...WARFIELD...CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...EATONTON AND SHADY DALE.
&&
LAT...LON 3345 8358 3329 8324 3320 8341 3317 8360
3315 8370
TIME...MOT...LOC 2207Z 226DEG 14KT 3317 8360Special weather statement, May 22, 6:24 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT WED MAY 22 2013
GAZ082-083-222315-
624 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TWIGGS AND BIBB COUNTIES UNTIL 715 PM EDT...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HUBER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS AND
BIBB COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE HUBER...FITZPATRICK...DRY BRANCH...FRANKLINTON AND
MYRICKS MILL.
&&
LAT...LON 3271 8365 3286 8348 3289 8343 3289 8342
3278 8337 3266 8358
TIME...MOT...LOC 2225Z 213DEG 13KT 3276 8355Special weather statement, May 22, 7:53 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT WED MAY 22 2013
GAZ036>039-049>051-062-230045-
753 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WILKES...WARREN...TALIAFERRO...OGLETHORPE...OCONEE...MORGAN...
CLARKE AND GREENE COUNTIES UNTIL 845 PM EDT...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HARD LABOR CREEK STATE PARK TO
CRAWFORDVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
WARREN...TALIAFERRO...OGLETHORPE...OCONEE...MORGAN...CLARKE AND
GREENE COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE BARNETT...CAREY...GRESHAMVILLE...GREENSBORO...
FARMINGTON...BISHOP...WATKINSVILLE...SWORDS...HARD LABOR CREEK STATE
PARK...BOSTWICK...BUCKHEAD...ROBINSON...CRAWFORDVILLE...PENFIELD AND
STATE BOTANICAL GARDEN OF GEORGIA.
&&
LAT...LON 3396 8337 3389 8296 3371 8274 3370 8260
3368 8254 3348 8284 3355 8308 3355 8322
3348 8351 3354 8364 3370 8358
TIME...MOT...LOC 2353Z 249DEG 17KT 3368 8352 3377 8330
3359 8312 3358 8298 3353 8284The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:02 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| May 21, 9:12 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| May 21, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 40 min |
| May 21, 9:55 PM EDT | Special Weather Statement | FFC | Lumpkin | 35 min |
| May 21, 9:58 PM EDT | Special Weather Statement | FFC | Lumpkin | 32 min |
| May 21, 10:21 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| May 21, 11:12 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| May 21, 11:15 PM EDT | Special Weather Statement | FFC | Dawson | 30 min |
| May 21, 11:50 PM EDT | Special Weather Statement | FFC | Gilmer | 25 min |
| May 22, 12:17 AM EDT | Special Weather Statement | FFC | Fannin | 28 min |
| May 22, 2:45 PM EDT | Special Weather Statement | FFC | Hall | 60 min |
| May 22, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 46 min |
| May 22, 3:47 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 43 min |
| May 22, 3:54 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 51 min |
| May 22, 4:04 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| May 22, 4:23 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Murray | 52 min |
| May 22, 4:27 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| May 22, 4:57 PM EDT | Special Weather Statement | FFC | Towns | 48 min |
| May 22, 5:00 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| May 22, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 42 min |
| May 22, 5:29 PM EDT | Special Weather Statement | FFC | Madison | 46 min |
| May 22, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 42 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 47 min |
| May 22, 6:05 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| May 22, 6:07 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| May 22, 6:24 PM EDT | Special Weather Statement | FFC | Twiggs | 51 min |
| May 22, 7:53 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.